Probable Cerebral Amyloid Angiopathy-Related Inflammation Associated With Sitravatinib: A Case Report

Christopher Ray, Kalen Dionne

Research output: Contribution to journalArticlepeer-review

Abstract

Background and ObjectivesWe present the case of a 67-year-old man who developed encephalopathy, headaches, and seizure activity after initiating treatment with the novel tyrosine kinase inhibitor, sitravatinib.MethodsThe patient was identified in routine clinical practice.ResultsBrain MRI revealed lobar microhemorrhages and bihemispheric vasogenic edema. The patient met the criteria for probable cerebral amyloid angiopathy-related inflammation (CAA-ri) and responded favorably to high-dose methylprednisolone.DiscussionThis report of neurologic autoimmunity in a patient receiving sitravatinib opens new lines of inquiry into the pathophysiology of CAA-ri. We emphasize the importance of early recognition and treatment of CAA-ri among patients receiving immunomodulatory chemotherapy.

Original languageEnglish
Pages (from-to)E4-E6
JournalNeurology: Clinical Practice
Volume12
Issue number2
DOIs
StatePublished - Apr 1 2022

Fingerprint

Dive into the research topics of 'Probable Cerebral Amyloid Angiopathy-Related Inflammation Associated With Sitravatinib: A Case Report'. Together they form a unique fingerprint.

Cite this